Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Used overal tablet to postpone periods. Did not get last periods for 40 days. Pregnancy test negative. Problem?

hello doctor, I got married 2 months back,I have used overal l tab(about 35 to 40) tablets during the time of marriage to postpone the periods.after stopping the dosage I got the periods .this is the 2nd month and it has been40 days after the last period.I didn t get the periods nd the pregnancy test is there any problem?what should I do now?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Actually to take 35-40 tbs for postponement of periods is not advisable.One should always cosult a doctor before taking harmones.
The good thing is you got withdrawal after that. But there are two possibilities now-
You might have conceived in following cycle. Pl. get serrum pregnancy test done to confirm or exclude pregnancy.
There is disturbence in your menstrual cycle If preg is excluded, pl. wait for the mences to come & after that ,take treatment to regularise the cycle.
Answered: Fri, 7 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor